Opuscula Math. 40, no. 5 (2020), 569-597
https://doi.org/10.7494/OpMath.2020.40.5.569

 
Opuscula Mathematica

On some extensions of the A-model

Rytis Juršėnas

Abstract. The A-model for finite rank singular perturbations of class \(\mathfrak{H}_{-m-2}\setminus\mathfrak{H}_{-m-1}\), \(m \in \mathbb{N}\), is considered from the perspective of boundary relations. Assuming further that the Hilbert spaces \((\mathfrak{H}_n)_{n\in\mathbb{Z}}\) admit an orthogonal decomposition \(\mathfrak{H}^-_n \oplus \mathfrak{H}^+_n\), with the corresponding projections satisfying \(P^{\pm}_{n+1}\subseteq P^{\pm}_n\), nontrivial extensions in the A-model are constructed for the symmetric restrictions in the subspaces.

Keywords: finite rank higher order singular perturbation, cascade (A) model, peak model, Hilbert space, scale of Hilbert spaces, Pontryagin space, ordinary boundary triple, Krein \(Q\)-function, Weyl function, gamma field, symmetric operator, proper extension, resolvent.

Mathematics Subject Classification: 47A56, 47B25, 47B50, 35P05.

Full text (pdf)

  • Communicated by Aurelian Gheondea.
  • Received: 2019-09-24.
  • Revised: 2020-05-12.
  • Accepted: 2020-07-30.
  • Published online: 2020-10-10.
Opuscula Mathematica - cover

Cite this article as:
Rytis Juršėnas, On some extensions of the A-model, Opuscula Math. 40, no. 5 (2020), 569-597, https://doi.org/10.7494/OpMath.2020.40.5.569

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.